# SDR AT9900318

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FLOOR BOARD PANEL NR 61D SKIN BULGING/CORRODED.  FABRICATED NEW PANEL AND HAT SECTIONS, DRILLED, DEBURRED, TREATED, PRIMED ALL PARTS AND INSTALLED PANEL AND CHAFFED STRIPS IAW DC9 SRM 51-30-2, 53-21-0, 51-30-1, 51-10-3, AND 51-30-7.
